# SDR AALA202503172774

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 77,511 hours, 29,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311216420000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED PASSENGER / CREW DOOR CUTOUT UPPER CORNER FRAME AT FR 16 RIGHT AND DOOR STOP #7. REPAIRED UPPER CORNER FRAME PER EA 361438.
